On the rationality of the moduli schemes of vector bundles on curves
Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 23-27.
@article{RSMUP_1997__97__23_0,
     author = {Ballico, Edoardo and Russo, B.},
     title = {On the rationality of the moduli schemes of vector bundles on curves},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {23--27},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {97},
     year = {1997},
     zbl = {0920.14011},
     mrnumber = {1476160},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__97__23_0/}
}
TY  - JOUR
AU  - Ballico, Edoardo
AU  - Russo, B.
TI  - On the rationality of the moduli schemes of vector bundles on curves
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1997
DA  - 1997///
SP  - 23
EP  - 27
VL  - 97
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1997__97__23_0/
UR  - https://zbmath.org/?q=an%3A0920.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=1476160
LA  - en
ID  - RSMUP_1997__97__23_0
ER  - 
Ballico, E.; Russo, B. On the rationality of the moduli schemes of vector bundles on curves. Rendiconti del Seminario Matematico della Università di Padova, Tome 97 (1997), pp. 23-27. http://www.numdam.org/item/RSMUP_1997__97__23_0/

[B] E. Ballico, Stable rationality for the variety of vector bundles on an algebraic curve, J. London Math. Soc., 30 (1984), pp. 21-26. | MR 760869 | Zbl 0512.14032

[BCSS] A. Beauville - J.-L. Colliot-Thélène - J. Sansuc - P. Swinnerton-Dyer, Varietes stablement rationnelles non rationnelles, Ann. Math., 121 (1985), pp. 283-318. | MR 786350 | Zbl 0589.14042

[BY] H. Boden - K. Yokogawa, Rationality of moduli spaces of parabolic bundles, preprint. | MR 1709179 | Zbl 1023.14025

[Do] I.V. Dolgachev, Rationality of fields of invariants, in Algebraic Geometry, Bowdoin (1985), pp. 3-16; Proc. Symposia in Pure Math., 46, part II, Amer. Math. Soc., Providence, R.I. (1987). | MR 927970 | Zbl 0659.14009

[G] A. Grothendieck, Torsion homologique et sections rationnelles, in Séminaire C. Chevalley, vol. 2, E.N.S., exp. 5 (1958, pp. 5-01, 5-29. | Numdam

[Gr] I. Grzegorczyk, On Newstead's conjecture on vector bundles on algebraic curves, Math. Ann., 300 (1994), pp. 521-541. | MR 1304435 | Zbl 0808.14021

[He] R. Hernandez, Appendix to «On regular and stable ruled surface in P3», in Algebraic Curves and Projective Geometry, Proc. Trento 1988, Lect. Notes in Math., 1389, Springer-Verlag (1989), pp. 16-18. | MR 1023386 | Zbl 0694.14016

[MN] D. Mumford - P.E. Newstead, Periods of a moduli space of bundles on curves, Amer. J. Math., 90 (1968), pp. 1200-1208. | MR 234958 | Zbl 0174.52902

[N] P.E. Newstead, Rationality of moduli spaces of stable bundles, Math. Ann., 215 (1975), pp. 251-268; (Correction: 249 (1980), pp. 281-282). | MR 419447 | Zbl 0455.14003

[Ra] S. Ramanan, The moduli space of vector bundles over an algebraic curve, Math. Ann., 200 (1973), pp. 69-84. | MR 325615 | Zbl 0239.14013

[Se] J.P. Serre, Espaces fibrés algébriques, in Séminaire C. Chevalley: Anneaux de Chow et Applications, Secrétariat mathématique, Paris (1958). | Numdam | Zbl 0098.13101

[S] C.S. Seshandri, Fibrés vectoriels sur les courbes algébriques, Astérisque, 96 (1982). | MR 699278 | Zbl 0517.14008